Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1972, Volume 40, Issue 3

The Estimation of Mixed Regression, Autoregression, Moving Average, and Distributed Lag Models<529:TEOMRA>2.0.CO;2-O
p. 529-547

D. F. Nicholls, E. J. Hannan

In this paper a procedure is presented for the (asymptotically) efficient estimation of the parameters of autoregressive moving average models with exogenous variables. The estimation of distributed lag models is discussed as a particular case of models of this form. Finally a number of numerical examples are described.

Log In To View Full Content